# SDR ASAA2016083117875

- Difficulty date: August 31, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 17,050 hours, 4,960 cycles
- System (JASC): 2430 · DC Generating System
- Part: Lru
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, T/R UNIT LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED FIM 24-31, TASK 826 T/R UNIT LIGHT, FAULT ISOLATION. FOUND 29 VOLTS ON THE T-3 SWITCH, BUT 0 AMPS.  LIGHT STAYED ON.  R & R LRU TR3, REF AMM 24-32-11-040-801 AND 24-32-11-440-801 INSTALL.  R & R ORIGINAL LRU T3 SAME AMM REF PERFORMED FIM TASK 24-31, TASK 826, AGAIN, PERFORMED ELECTRIC LIGHT MESSAGE BITE TEST.  NO FAULTS STORED. ALL VOLTAGES & AMPERES RESTORED AND FAULT RESET.  TRU UNIT LIGHT EXTINGUISHED.  NO FAULTS NOTED.  OPS CHECKS NORMAL.
